Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 339, Number 1

All articles in this issue are freely accessible.

Holomorphic extension and decomposition from a totally real manifold
Zai Fei Ye.
Trans. Amer. Math. Soc. 339 (1993), 1-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123459
Irredundant sets in Boolean algebras
Stevo Todorčević.
Trans. Amer. Math. Soc. 339 (1993), 35-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1080736
$Δ$-sets
R. W. Knight.
Trans. Amer. Math. Soc. 339 (1993), 45-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1196219
Classification of the Tor-algebras of codimension four almost complete intersections
Andrew R. Kustin.
Trans. Amer. Math. Soc. 339 (1993), 61-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132435
Complex multiplication cycles and a conjecture of Beĭlinson and Bloch
Chad Schoen.
Trans. Amer. Math. Soc. 339 (1993), 87-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1107030
Localizing with respect to self-maps of the circle
Carles Casacuberta and Georg Peschke.
Trans. Amer. Math. Soc. 339 (1993), 117-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123451
Periodic seeded arrays and automorphisms of the shift
Ezra Brown.
Trans. Amer. Math. Soc. 339 (1993), 141-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145960
Cayley-Bacharach schemes and their canonical modules
Anthony V. Geramita, Martin Kreuzer and Lorenzo Robbiano.
Trans. Amer. Math. Soc. 339 (1993), 163-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1102886
$3$-manifolds which admit finite group actions
Shi Cheng Wang.
Trans. Amer. Math. Soc. 339 (1993), 191-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169084
A metric deformation and the first eigenvalue of Laplacian on $1$-forms
Takashi Otofuji.
Trans. Amer. Math. Soc. 339 (1993), 205-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124172
Analyse quasi-sure et l’estimation du noyau de la chaleur pour temps petit
Shizan Fang.
Trans. Amer. Math. Soc. 339 (1993), 221-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1108611
$𝜔$-chaos and topological entropy
Shi Hai Li.
Trans. Amer. Math. Soc. 339 (1993), 243-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1108612
$2$-weights for unitary groups
Jian Bei An.
Trans. Amer. Math. Soc. 339 (1993), 251-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1108609
Approximation of approximate fibrations by bundle maps
Y. H. Im.
Trans. Amer. Math. Soc. 339 (1993), 279-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179397
Reflecting Brownian motion in a cusp
R. Dante DeBlassie and Ellen H. Toby.
Trans. Amer. Math. Soc. 339 (1993), 297-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149119
Some complete $Σ^{1}_{2}$ sets in harmonic analysis
Howard Becker, Sylvain Kahane and Alain Louveau.
Trans. Amer. Math. Soc. 339 (1993), 323-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129434
The Koebe semigroup and a class of averaging operators on $H^{p}(D)$
Aristomenis G. Siskakis.
Trans. Amer. Math. Soc. 339 (1993), 337-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1147403
Probing L-S category with maps
Barry Jessup.
Trans. Amer. Math. Soc. 339 (1993), 351-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1112375
The limiting behavior of the Kobayashi-Royden pseudometric
Shulim Kaliman.
Trans. Amer. Math. Soc. 339 (1993), 361-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1118826
Rees algebras of ideals having small analytic deviation
Sam Huckaba and Craig Huneke.
Trans. Amer. Math. Soc. 339 (1993), 373-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123455
The constrained least gradient problem in $R^{n}$
Peter Sternberg, Graham Williams and William P. Ziemer.
Trans. Amer. Math. Soc. 339 (1993), 403-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126213
Calcul du spectre d’une nilvariété de rang deux et applications
Hubert Pesce.
Trans. Amer. Math. Soc. 339 (1993), 433-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145731